Simply connected K-contact and Sasakian manifolds of dimension 7



Downloads per month over past year

Muñoz, Vicente and Tralle, Aleksy (2015) Simply connected K-contact and Sasakian manifolds of dimension 7. Mathematische Zeitschrift, 281 (1-2). pp. 457-470. ISSN 0025-5874

[thumbnail of MuñozVelázquez201abierto.pdf]

Official URL:


We construct a compact simply-connected 7-dimensional manifold admitting a K-contact structure but not a Sasakian structure. We also study rational homotopy properties of such manifolds, proving in particular that a simply-connected 7-dimensional Sasakian manifold has vanishing cup-product on the second cohomology and that it is formal if and only if all its triple Massey products vanish.

Item Type:Article
Uncontrolled Keywords:Contact structure; Formality; Sasakian manifold; Symplectic manifold
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:33162
Deposited On:17 Sep 2015 08:24
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page